EconPapers    
Economics at your fingertips  
 

Asymptotically Distribution-Free Statistical Inference for Generalized Lorenz Curves

John A Bishop, S Chakraborti and Paul D Thistle

The Review of Economics and Statistics, 1989, vol. 71, issue 4, 725-27

Abstract: This paper provides asymtotically distribution-free statistical inference procedures for generalized Lorenz curves. Given appropriate measures of income and the income recipient unit are chosen appropriately, the tests allow consensually valid statements regarding social welfare to be made from sample data on the basis of sound inferential procedures. More generally, the results presented here can be applied to test for second degree stochastic dominance. Copyright 1989 by MIT Press.

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (40)

Downloads: (external link)
http://links.jstor.org/sici?sici=0034-6535%2819891 ... O%3B2-5&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tpr:restat:v:71:y:1989:i:4:p:725-27

Ordering information: This journal article can be ordered from
https://mitpressjour ... rnal/?issn=0034-6535

Access Statistics for this article

The Review of Economics and Statistics is currently edited by Pierre Azoulay, Olivier Coibion, Will Dobbie, Raymond Fisman, Benjamin R. Handel, Brian A. Jacob, Kareen Rozen, Xiaoxia Shi, Tavneet Suri and Yi Xu

More articles in The Review of Economics and Statistics from MIT Press
Bibliographic data for series maintained by The MIT Press ().

 
Page updated 2025-03-20
Handle: RePEc:tpr:restat:v:71:y:1989:i:4:p:725-27